Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Propagation of singularities for hyperbolic operators with double characteristics

  • 33 Accesses

  • 1 Citations

Summary

In the present paper we give a description of propagation of singularities for a non effectively hyperbolic operator P with double characteristics under different conditions on the lower order terms of P, by means of a unique elementary method based on pseudoconvexity estimates.

References

  1. [1]

    E.Bernardi - A.Bove - C.Parenti,Hyperbolic operators with double characteristics, preprint (1988).

  2. [2]

    L. Hörmander,The Cauchy problem for differential equations with double characteristics, J. Analyse Math.,32 (1977), pp. 118–196.

  3. [3]

    L. Hörmander,The Analysis of Linear Partial Differential Operators III, Springer-Verlag, Berlin (1985).

  4. [4]

    A. Grigis,Hypoellipticité et paramétrix pour des opérateurs pseudodifférentiels à caractéristiques doubles, Astérisque,34–35 (1976), pp. 183–205.

  5. [5]

    V. Ia. Ivrii,Wave fronts of solutions of certain pseudodifferential equations, Trans. Moscov Math. Soc.,1 (1981), pp. 46–86.

  6. [6]

    V. Ia. Ivrii,Wave fronts of solutions of certain pseudodifferential equations, Trans. Moscov Math. Soc.,1 (1981), pp. 87–119.

  7. [7]

    B. Lascar -R. Lascar,Propagation des singularités pour des operatéurs pseudodifférentiels à symboles réels, Duke Math. Journal,53 (1986), pp. 945–981.

  8. [8]

    B. Lascar -J. Sjöstrand,Equation de Schrödinger et propagation des singularités pour des operatéurs pseudodifférentiels à caractéristiques de multiplicité variable, Astérisque,95 (1982), pp. 168–207.

  9. [9]

    R. B. Melrose -G. A. Uhlmann,Microlocal structure on involutive conical refraction, Duke Math. Journal,46 (1979), pp. 571–582.

  10. [10]

    O. V. Zaitseva -V. Ia. Ivrii,On strict and non-strict inequalities in conditions for the Cauchy problem to be well-posed, Comm. Moscow Math. Soc.,40 (1985), pp. 245–246.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Petrini, M., Sordoni, V. Propagation of singularities for hyperbolic operators with double characteristics. Annali di Matematica pura ed applicata 163, 199–222 (1993). https://doi.org/10.1007/BF01759022

Download citation

Keywords

  • Lower Order
  • Order Term
  • Lower Order Term
  • Hyperbolic Operator
  • Double Characteristic